# SDR DALA2022102907011

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 76,258 hours, 10,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND AFT CEILING EMERGENCY LIGHT INOP.   REPLACED AFT CEILING EMERGENCY LIGHT REF A330 AMM 33-51. OPS CHECK GOOD.
